# SDR SIMA200326505

- Difficulty date: September 12, 2003
- Submitted: October 17, 2003
- Operation: Air carrier
- Aircraft: N720AE
- Make and model: Emb EMB-135LR
- Aircraft serial: 145279
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 14525381003
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABI - DURING AN IMBV INSPECTION, THE TOP OF THE CENTER OMEGA BEAM WAS FOUND TO BE CORRODED BELOW SRM LIMITS AT FRAME 20 REMOVED CORROSION BY CREATING A CUT OUT IN THE OTP OF THE CENTER OMEGA BEAM AT FRAME 20.  FABRICATED A U-SHAPED EXTERNAL DOUBLER.  REPAIR DONE IAW EMB 145 SRM, SRM EMB 145/1142 REV 22, 53-21-10 FIG 204 SHEET 2.  (M)
